You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Exact Confidence Regions for the Parameters in Non-Linear Regression Laws
H. O. Hartley
Vol. 51, No. 3/4 (Dec., 1964), pp. 347-353
Stable URL: http://www.jstor.org/stable/2334140
Page Count: 7